# SDR C77A357971

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 6,533 hours, 3,926 cycles
- Engine: Ge CF348E5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Part serial: 313760806
- Condition: Odor
- Location: Galley
- Part time: 6,140 hours, 3,700 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE FOR STRONG ELECTRICAL BURNING ODOR IN AFT GALLEY/AFT OTBD HOT. REMOVED AND DEACTIVATED THE AFT COFFEEMAKERS IAW EO E175-2500-037, REV 1R ACCOMPLISHMENT INSTRUCTIONS. REF W/O 358284.  COFFEMAKER REMOVED AND SENT TO ACFT SERVICES TO CONFIRM FINDINGS.
